DUE TO THE COVID-19 OUTBREAK, WE ARE EXPERIENCING SOME DELAYS WITH EMAIL RESPONSE AND SHIPPING TIMES.

Dimetapp: Multi Symptom Cold & Flu Liquid Capsules (10pck)

Quick Overview
Dimetapp® Multi Symptom Cold & Flu provides liquid fast relief from: Body aches and pains Headaches Runny nose Sore throat Sinus congestion Blocked nose Who can use this product: Adults...

Don't Pay

  Save

Dimetapp® Multi Symptom Cold & Flu provides liquid fast relief from:
  • Body aches and pains
  • Headaches
  • Runny nose
  • Sore throat
  • Sinus congestion
  • Blocked nose
Who can use this product:
  • Adults
  • Children 12 years and over
Do not use:
  • In children under 12 years
  • If capsule foil is broken
  • If you are hypersensitive to paracetamol, phenylephrine hydrochloride or sodium metabisulphite
  • With other products containing paracetamol, unless advised by a doctor or pharmacist
Active Ingredients for each liquid capsule:
  • Paracetamol 300mg
  • Phenylephrine Hydrochloride 5mg